... 60mg n severe return of depression... I'm freaked out its such a big dose but I do feel a lot better after only a few days... Could it be that my brain gets used to it n then needs more??? What's the best website to understand what drug does in your stomach n then in your brain? THANKYOU... It's nice o know we're not alone!
I was on 80, up from 60 after 3-weeks. Seems extreme to double it as you report, but hey, if it's working for you that's all that really matters. You can look it up right here on our page, lots of good info on side-effects and overdose.
I mention overdose meaning "the effects of taking too much" and not (as it is greatly misinterpreted to imply fatality) ONLY because there may be some insight as to this drug's impact on the body in the long term.
There should also be data on this included with the medication, usually handed out at the onset. You can ask your Dr's office to obtain this for you as it must contain every fact, risk, etc. about it. Hope this helps.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2014 • 4 answers
Posted 30 Dec 2014 • 5 answers
Posted 16 Mar 2015 • 2 answers
Posted 27 Jan 2017 • 7 answers
Posted 11 Sep 2018 • 2 answers